×

zbMATH — the first resource for mathematics

On the average order of a class of arithmetical functions. I. (English) Zbl 0216.31303

MSC:
11N37 Asymptotic results on arithmetic functions
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Chandrasekharan, K.; Narasimhan, Raghavan, Hecke’s functional equation and the average order of arithmetical functions, Acta arith., 6, 487-503, (1961) · Zbl 0101.03703
[2] Chandrasekharan, K.; Narasimhan, Raghavan, Functional equations with multiple gamma factors and the average order of aithmetical functions, Ann. of math., 76, 93-136, (1962) · Zbl 0211.37901
[3] Chandrasekharan, K.; Narasimhan, Raghavan, The approximate functional equation for a class of zeta-functions, Math. ann., 152, 30-64, (1963) · Zbl 0116.27001
[4] Hardy, G.H., On Dirichlet’s divisor problem, (), 1-25 · JFM 45.0305.02
[5] Landau, E., ()
[6] Landau, E., Über die anzahl der gitterpunkte in gewissen bereichen. (vierte abhandlung), Nachr. gesell. wiss. Göttingen, 137-150, (1924) · JFM 50.0115.01
[7] Szegö, G., Beiträge zur theorie der laguerreschen polynome, I. entwicklungssätze, Math. Z., 25, 87-115, (1926) · JFM 52.0280.04
[8] Szegö, G., Beiträge zur theorie der laguerreschen polynome, II. zahlentheoretische anwendungen, Math. Z., 25, 388-404, (1926) · JFM 52.0175.03
[9] Szegö, G.; Walfisz, A., Über das piltzsche teilerproblem in algebraischen zahlkörpern (erste abhandlung), Math. Z., 26, 138-156, (1927) · JFM 53.0153.02
[10] Szegö, G.; Walfisz, A., Über das piltzsche teilerproblem in algebraischen zahlkörpern (zweite abhandlung), Math. Z., 26, 467-486, (1927) · JFM 53.0153.02
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.